# SDR TSAA9733122

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, REPLACED ROW 4 EMERGENCY FLOOR PROX ASSY BATTERY PACK DUE TO EMERGENCY LIGHT LED'S INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  34,974:16 HOURS.  TAC:  69,846.  (X)
